Tohoku Mathematical Journal

Weighted sums of certain dependent random variables

Kazuoki Azuma

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 19, Number 3 (1967), 357-367.

Dates
First available: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178243286

Mathematical Reviews number (MathSciNet)
MR0221571

Zentralblatt MATH identifier
0178.21103

Digital Object Identifier
doi:10.2748/tmj/1178243286

Subjects
Primary: 60.40

Citation

Azuma, Kazuoki. Weighted sums of certain dependent random variables. Tohoku Mathematical Journal 19 (1967), no. 3, 357--367. doi:10.2748/tmj/1178243286. http://projecteuclid.org/euclid.tmj/1178243286.


Export citation

References

  • [1] Y. S. CHOW, Some convergence theorems for independent random variables, Ann. Math. Statist, 37(1966), 1482-1493.
  • [2] J. L. DOOB, Stochastic processes, Wiley, New York, 1953
  • [3] V. F. GAPOSHKIN, The law of the iterated logarithm for Cesaro's and Abel's method of summation, Theor. probability Appl, X(1965), 411-420.
  • [4] P. REVESZ, Some remarks on strongly multiplicative systems, Acta Math. Acad. Sci Hung., 16(1965), 441-446.